# SDR REXA95049

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406BH
- Make and model: Saab SF340A
- Aircraft serial: 340A074
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 1317
- Condition: Inop
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD LIGHT INOP 2A.  REMOVED AND REPLACED EMERGENCY OVERHEAD LIGHT, OPS CHECK GOOD. (M)
